# SDR SWAA113901

- Difficulty date: May 30, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 22,423 hours, 13,116 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE INADVERTANTLY PULLED OUT, DID NOT DEPLOY.  RE-INSTALLED SLIDE PER MT.
